Utilize the web fullyThanks to cookies, browsing the web will be easier and more comfortable. To process some of them, we need your consent which you can give by clicking the “Accept all” button. More information about cookies and their settings. By refusing, only essential cookies will be loaded.
Accept all Refuse
Show cookie utilization selection

UO > About > Organizational Structure > Faculties & Institutes > Faculty of Science > About > Organizational Structure > Departments & Centres > Department of Mathematics

Jaroslav Hančl


Academic degree, name, surname:
prof. RNDr. Jaroslav Hančl, CSc.
Room, floor, building:
L 303, Building L
Position:
Research interests and teaching:
Phone number, mobile:
+420 553 46 2142
E-mail:

Education

1979 – 1984
Charles University in Prague, Faculty of Mathematics and Physics
 

Qualifications, specialization

1996
Doc. Masaryk University, Brno (in Number Theory)
1988
CSc. Palacký University Olomouc (in Partial Differential Equations)
1984
RNDr. Charles University in Prague Faculty of Mathematics and Physics (in Mathematical Analysis)
 

Working Practice

Since 1996
associate professor (Department of Mathematics, University of Ostrava)
1991 – 1996
assistant professor (Department of Mathematics, University of Ostrava)
1990 – 1991
assistant professor (Department of Mathematics, Faculty of Education in Ostrava)
1984 – 1990
scientific worker (Institute of the Theory of Metallurgical Processes, Czechoslovak Academy of Sciences)
 

Lecturing in

number theory
mathematical analysis
mathematical competitions
 

Selected publications

HANČL, J. A simple proof of the irrationality of ?4. American Mathematical Monthly, 1986, Vol. 93, No. 5, pp. 374-375.
HANČL, J. Expression of real numbers with help of infinite series. Acta Arithmetica, 1991, Vol. LIX, No. 2, pp. 97-104.
HANČL, J. Criterion for irrational sequences. Journal of Number Theory, 1993, Vol. 43, No. 1, pp. 88-93.
HANČL, J. Irrationality of quick convergent series. Journal de Théorie des Nombres de Bordeaux, 1996, Vol. 8, No. 2, pp. 275-282.
HANČL, J. Linearly unrelated sequences. Pacific Journal of Mathematics, 1999, Vol. 190, No. 2, pp. 299-310.
HANČL, J. Two criteria for transcendental sequences. Le Matematiche, 2001, Vol. LVI, No. 1, pp. 129-140.
HANČL, J. Irrational rapidly convergent series. Rendiconti del Seminario Matematico della Universit? di Padova, 2002, Vol. 107, pp. 225-231.
HANČL, J. Liouville sequences. Nagoya Mathematical Journal, 2003, Vol. 172, pp. 1-13.
HANČL, J. - SOBKOVÁ, S. A General Criterion for Linearly Unrelated Sequences. Tsukuba Journal of Mathematics, 2003, Vol. 27, No. 2, pp. 341-357.
HANČL, J. A criterion for linear independence of series. The Rocky Mountain Journal of Mathematics, 2004, Vol. 34, No. 1, pp. 173-186.
HANČL, J. - SOBKOVÁ, S. Criteria for rapidly convergent sequences to be linearly unrelated. JP Journal of Algebra, Number Theory and Applications, 2005, Vol. 5, No. 2, pp. 205-219.
HANČL, J. - TIJDEMAN, R. On the irrationality of factorial series. Acta Arithmetica, 2005, Vol. 118, No. 4, pp. 383-401.
HANČL, J. - TIJDEMAN, R. On the irrationality of polynomial Cantor series. Acta Arithmetica, to appear.
HANČL, J. - ŠUSTEK, J. Expressible sets of sequences with Hausdorff dimension zero. Monatshefte für Mathematik, to appear.
 




No record found. Database Maintenance.

View all publications



Abbreviation
Subject



Author
Title
Type of thesis
Year
Kolouch Ondřej
Diophantine Approximations
Doctoral thesis
2016
Novotný Lukáš
Diophantine approximations of infinite products
Doctoral thesis
2016
Štěpnička Jan
Irrationality of Infinite Series
Doctoral thesis
2011
Šustek Jan
Metric Properties of Expressible Sets
Doctoral thesis
2010
Genčev Marian
ADVANCED SUMMATION METHODS
Doctoral thesis
2008
Rucki Pavel
Irrationality, Transcendence and Linear Independence of Infinite Series
Doctoral thesis
2006
Michalíková Silvie
Theorem of Vahlen and related theorems
Master's thesis
2020
Kolouch Ondřej
Diophantine approximation of infinite series
Master's thesis
2011
Jaššová Alena
Diophantine approximation
Master's thesis
2010
Štěpnička Jan
Irrationality of Infinite Series
Master's thesis
2006
Šustek Jan
Expression of Real Numbers with the Help of Infinite Series
Master's thesis
2006
Kantáriková Andrea
Definite integral and its application
Bachelor's thesis
2019
Gamrotová Michaela
Quasiconvex and Pseudoconvex Functions
Bachelor's thesis
2017
Matějíčková Petra
Simple continued fractions
Bachelor's thesis
2017
Dodulíková Silvia
Continued fractions
Bachelor's thesis
2014
Pastrňák Adam
Approximation of Numbers using continued fractions
Bachelor's thesis
2014
Bystřická Kristina
p-adic numbers
Bachelor's thesis
2013
Hrubý Vít
Primes in cryptology
Bachelor's thesis
2013
Korčeková Katarína
The elementary proof of the prime number theorem
Bachelor's thesis
2011
Šútora Jan
Properties of the Diophantines equations like a tool for the solutions of some problems in computer science
Bachelor's thesis
2010
Hráček Tomáš
Prime number
Bachelor's thesis
2009
Kolouch Ondřej
p-adic numbers
Bachelor's thesis
2009
Doskočilová Kateřina
Distribution of primes
Bachelor's thesis
2008



Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2013 - 12/2013
Provider
Specifický VŠ výzkum
State
finished
 
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2012 - 12/2012
Provider
Specifický VŠ výzkum
State
finished
 
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
4/2009 - 12/2012
Provider
Kontakt
State
finished
 
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2012 - 6/2012
Provider
Projekty podporované z rozpočtu měst krajských úřadů
State
finished
 
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2011 - 12/2011
Provider
Specifický VŠ výzkum
State
finished
 
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2011 - 12/2011
Provider
Projekty podporované z rozpočtu měst krajských úřadů
State
finished
 
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2010 - 12/2010
Provider
Projekty podporované z rozpočtu měst krajských úřadů
State
finished
 
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
1/2010 - 12/2010
Provider
Specifický VŠ výzkum
State
finished
 
Main solver
prof. RNDr. Jaroslav Hančl, CSc.
Period
3/2008 - 12/2009
Provider
Katedra matematiky, Rektorát
State
finished
 

rss
social hub